MathSciNet Relay Station
MathSciNet bibliographic data
MR1154276 (93d:65079) 65M12 (58F39 65P05)
Devulder, Christophe; Marion, Martine A class of numerical algorithms for large time integration: the nonlinear Galerkin methods. SIAM J. Numer. Anal. 29 (1992), no. 2, 462–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement